# SDR USAA2013111400012

- Difficulty date: November 1, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,   CORROSION WAS FOUND ON SEAT TRACK BETWEEN FRAMES 47/51 - 64, -Y1292. REPLACED SEAT TRACK IAW SRM 51-72-11 & DWG  D53472177 & D53476977.
